# SDR 2004FA0000433

- Difficulty date: May 14, 2004
- Submitted: June 10, 2004
- Operation: General aviation
- Aircraft: N900JD
- Make and model: Cessna 650
- Aircraft serial: 6500213
- Engine: Garrtt TFE731*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 26011
- Part serial: 0426
- Condition: Failed
- Location: Emer Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM MLI, THE RT EMERGENCY PRESSURIZATION VALVE OPENED ALLOWING HIGH PRESSURE BLEED AIR TO ENTER THE CABIN.  THIS CAUSED THE CABIN TEMP TO RISE AND A LOUD AUDIBLE RUSH OF AIR TO BE HEARD IN THE CABIN.  THE FLIGHT CREW ELECTED TO RETURN TO POINT OF DEPARTURE (MLI).  MAINTENANCE CONFIRMED THE FAILURE AND REPLACED THE VALVE.  GROUND TESTS CONCLUDED THAT THE NEW VALVE WAS WORKING PROPERLY.  A FLIGHT WAS INITIATED WITHOUT PASSENGERS TO CONFIRM THAT THERE WERE NO MORE ANOMALIES WITH THE EMERGENCY PRESSURIZATION SYSTEM.
